# SDR CA190226012

- Difficulty date: February 23, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 44,121 hours
- Engine: Cfmint CFM567B242
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 3401661010
- Condition: Leaking
- Location: Engien Oil
- Part time: 22 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, CLIMBING THROUGH 500`, THE LOWER DISPLAY POPULATED SHOWING LOW OIL QTY AT 4 QTS FOR THE #2 ENGINE. ALL OF THE OTHER PARAMETERS WERE NORMAL. THE QUANTITY FLUCTUATED BETWEEN 1 - 4 QTS AND CREW ELECTED TO RETURN TO BASE. AFTER SHUTDOWN THE QTY SHOWED 6 QTS. MAINTENANCE FOUND EVIDENCE OF AN OIL LEAK FROM THE #2 ENGINE TRF OIL SUPPLY TUBE. FOUND OIL PRESSURE TUBE LEAKING ABOVE THE STRUT FLANGE NEAR BASE OF HEAT SHIELD. OIL PRESSURE SUPPLY TUBE REPLACED IAW AMM 72-56-00-300-801-F00. IT WAS FOUND THAT 3 DAYS PRIOR TO THIS EVENT THE SAME TRF TUBE WAS REPLACED FOR CLEANING DUE TO A SHIFT IN OIL PRESSURE RESULTING IN AN ALERT NOTIFICATION FROM CFM. (TC# 20190226012)
